The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 33 NO.2 / (1998))
On the Hyperbolic Partial Difference Equations and Their Oscillatory Properties
A. Musielak, J. Popenda,
Pages. 209-221
Abstract For the solutions hyperbolic partial difference equation
$$ D^2_{/1,2} y(m,n)= a (m,n) y(m,n)$$
satisfying some boundary conditions an analytical formula is
presented. The solutions are then studied in relation to their oscillatory
properties.
Contents 1. Explicit form of solutions of the equation (E)
2. Oscillatory properties
Key words hyperbolic partial difference equation, boundary value problem, oscillation
Mathmatical Subject Classification 39A10